MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported through a direct call from the customer to the emergency support program that, intra-aortic balloon (iab) that the position of the balloon (radiopaque tip was below the 5th intercoastal space.The alleged issue was not related to a device malfunction, rather user error (malposition of balloon).
 
Additional Manufacturer Narrative
Updated field: b4, b5, d9, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected fields: g2, h5.No decon or visual inspection performed since product was not returned and could not be evaluated.A complaint was received through a direct call to the emergency support program.(b)(6), an icu rn, sought confirmation about low augmentation readings in a patient with an intra aortic balloon (iab).An initial chest x ray indicated the balloon was positioned 7 cm below the aortic arch.After the physician repositioned it, a follow up x ray shared via screenshot still showed the radiopaque tip positioned below the 5th intercostal space, confirming continued malposition.The balloon pump¿s performance (low augmentation and unchanged numbers) was consistent with this incorrect placement.The support specialist explained that only proper balloon positioning would resolve the issue.(b)(6) appreciated the clarification and received the direct support number for future questions.No patient harm was reported.Based on the event description, the balloon¿s radiopaque marker remained too low (below the 5th intercostal space), preventing optimal function.Device performance was appropriate for its incorrect placement, and no device malfunction was indicated.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
It was reported through a direct call to the emergency support program.(b)(6) an icu rn, sought confirmation about low augmentation readings in a patient with an intra aortic balloon (iab).An initial chest x ray indicated the balloon was positioned 7 cm below the aortic arch.After the physician repositioned it, a follow up x ray shared via screenshot still showed the radiopaque tip positioned below the 5th intercostal space, confirming continued malposition.The balloon pump¿s performance (low augmentation and unchanged numbers) was consistent with this incorrect placement.The support specialist explained that only proper balloon positioning would resolve the issue.(b)(6) appreciated the clarification and received the direct support number for future questions.No patient harm was reported.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23903389
Report Number2248146-2025-0000877
Device Sequence Number12019285
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000425585(17)271018(11)241018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000425585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/28/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age72 YR
Patient SexMale
Patient Weight75 KG